# SDR USAA2011051191832

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 68,817 hours, 30,606 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 0309
- Condition: Low Pressure
- Location: R2 Door
- Part time: 68,147 hours, 29,343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 361 - PHX-LAS - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE NEEDS SERVICING.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
